MAUDE Adverse Event Report: RICHARD WOLF MEDICAL INSTRUMENTS CORP. HULKA CLIPS; TUBAL OCCLUDING DEVICE

RICHARD WOLF MEDICAL INSTRUMENTS CORP. HULKA CLIPS; TUBAL OCCLUDING DEVICE
Model Number 4986.90
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/31/2001
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product information was not provided.The reporter will be contacted in an attempt to obtain additional information.Should additional information become available, a follow up will be provided.
 
Event or Problem Description
On march 02, 2020, richard wolf medical instruments corp.(rwmic) received medwatch report # mw5092897.The patient reported they had their tubes tied and for many years they suffered different symptoms and problems.Patient reported having tubes tied twelve and a half (12.5) years later and determined that the symptoms they were having and issues were a reaction to the hulka clip.

Brand Name
HULKA CLIPS
Common Device Name
TUBAL OCCLUDING DEVICE
Manufacturer (Section D)
RICHARD WOLF MEDICAL INSTRUMENTS CORP.
353 corporate woods parkway
vernon hills, il
MDR Report Key9918527
Report Number1418479-2020-00009
Device Sequence Number3375261
Product Code KNH
UDI-Device Identifier00861523000102
UDI-Public00861523000102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P870080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number4986.90
Device Catalogue Number4986.09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;